Investigation of the problem of normal waves of microstrip lines
Doklady Akademii Nauk, Tome 280 (1985) no. 6, pp. 1337-1340
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_280_6_a12,
author = {Yu. V. Shestopalov},
title = {Investigation of the problem of normal waves of microstrip lines},
journal = {Doklady Akademii Nauk},
pages = {1337--1340},
year = {1985},
volume = {280},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_280_6_a12/}
}
Yu. V. Shestopalov. Investigation of the problem of normal waves of microstrip lines. Doklady Akademii Nauk, Tome 280 (1985) no. 6, pp. 1337-1340. http://geodesic.mathdoc.fr/item/DAN_1985_280_6_a12/